Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 828176, 16 pages
http://dx.doi.org/10.1155/2011/828176
Research Article

The Eigenfunction Expansion for a Dirichlet Problem with Explosive Factor

1Department of Mathematics, Faculty of Education, Alexandria University, Alexanderia 21526, Egypt
2Department of Mathematics, Faculty of Industrial Education, Helwan University, Cairo, Egypt

Received 10 February 2011; Accepted 2 May 2011

Academic Editor: Pavel Drábek

Copyright © 2011 Zaki F. A. El-Raheem and A. H. Nasser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zaki F. A. El-Raheem and A. H. Nasser, “The Eigenfunction Expansion for a Dirichlet Problem with Explosive Factor,” Abstract and Applied Analysis, vol. 2011, Article ID 828176, 16 pages, 2011. https://doi.org/10.1155/2011/828176.